# SDR CALA2017070702108

- Difficulty date: July 7, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 70,741 hours, 10,006 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Card
- Part number: 285T0458303
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FUEL FEED SYSTEM CTR L (R) FUEL PUMP EICAS MSG SHOWS AND LEFT (RIGHT) C PUMPS PRESS LIGHT IS ON 02 RIGHT FUEL CENTER PUMP LIGHT CAME ON W/ASSOC EICAS WITH 7.0 IN CENTER TANK DUE TO AIR RETURN PER CREW DEBRIEF, BOTH CTR RT FUEL PUMP OFF AND RT BLEED OFF (L/P 4882556) HAPPENED EXACTLY AT THE SAME TIME. RAN RT ENGINE WITH CTR RT AUX PUMP AS THE FUEL SOURCE AND ALL OPS CK'D GOOD, BUT WAS ABLE TO DUPLICATE BOTH DISCREPANCIES WHEN N2 SPEED CARD C/B'S WERE PULLED. R&R RT ENGINE N2 SPEED CARD M1092 PER AMM 73-21-54 AND WDM 28-22-12, CTR RT AUX FUEL PUMP CKS GOOD. OK TO CONTINUE.
